MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD ENTERAL SYRINGES; GASTROINTESTINAL TUBE AND ACCESSORIES

BECTON DICKINSON MEDICAL SYSTEMS BD ENTERAL SYRINGES; GASTROINTESTINAL TUBE AND ACCESSORIES
Model Number 305857
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 9000 bd enteral syringes had illegible scale markings.The following information was provided by the initial reporter: " the customer indicates that the syringes have a blurred scale in the indicated lot.".
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
H6: investigation summary: forty physical samples of 10ml oral/enteral sealed packages (p/n 305857) batch 1025001 were received and evaluated.All forty of the samples have severe ink smears on the major and minor grad lines in two or three different areas.The observed condition is non-conforming per product specification.Potential root cause for the ink smearing defect is associated with the marking process.These conditions are occurring at/below their expected frequency.Therefore, no corrective action is required at this time.Batch #1025001 is considered in compliance with our product specification requirements.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description
It was reported that 9000 bd enteral syringes had illegible scale markings.The following information was provided by the initial reporter: "the customer indicates that the syringes have a blurred scale in the indicated lot.".

Brand Name
BD ENTERAL SYRINGES
Common Device Name
GASTROINTESTINAL TUBE AND ACCESSORIES
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13455300
Report Number1213809-2022-00048
Device Sequence Number17300150
Product Code KNT
UDI-Device Identifier30382903058571
UDI-Public30382903058571
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K112434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Model Number305857
Device Catalogue Number305857
Device Lot Number1025001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2022
Supplement Date Received by Manufacturer03/02/2022
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date03/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown